# SDR HNAA2023011700026

- Difficulty date: December 16, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FWD YOKE UPPER FLANGE AFT FASTENER HOLE HAS A RELEVANT INDICATION DURING HFEC ROTOR TEST INSPECTION. FREQ. 500KHZ, ANGLE 151.0 DEGREES, H-GAIN 86.7 DB, V-GAIN 66.1 DB, HP FILTER 400 HZ, LP FILTER 1600 HZ. EASI S/N 8958, 9081  .... INSTALLED SERVICEABLE REPAIR BUSHINGS AND PREPPED AND INSTALLED SERVICEABLE FASTENER AND WASHER ON LH PYLON FWD YOKE UPPER FLANGE AFT HOLE IAW ETD2022-145-036593 AND EMB SB145-54-0008. COMPLIED WITH EO1-54-22-0263
